# SDR CALA2023070502175

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 76,752 hours, 26,781 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: UNKNOWN
- Condition: Broken
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL370 CABIN ALT  WARNING LIGHT CAME ON AND CABIN PRESSURE REACHED 10000 IN AUTO. CARRIED BY ELB FOUND BLEED AIR LINE TO PRECOOLER CONTROL VALVE BROKE. REPLACED LINE REF AMM 36-12-02. PERFORMED ENGINE RUN SYSTEM OPS CHECK GOOD.
